Forum

Question re: Copaxone side effects

Hi eveyone,

So I’ve been on Copaxone for a week now and so far haven’t really had many problems apart from the stinging sensation and a bit of light headedness, which from what I can gather is prettty normal. However, on Saturday night, I injected into my left arm and the arm felt really heavy afterwards, like someone had placed an iron bar on top of it. I couldn’t move it for about 2 hours and my fingers and hand were really cold and tingling like mad. When I injected into my right arm on Friday, that was fine. I’ve done all the injection sites now (well tonight will be left hip area) and then back to the start tomorrow with stomach and apart from Saturday night, haven’t had any real problems.

Has anyone else experienced this?

Thoughts and advice appreciated!

Thanks

Sarah

Hi, Ive been on copaxone for the last four months. It sounds like you may have injected into muscle. I change the autoinjector ito the setting of 6 for my arms and thighs and to 8 for stomach and hips. I think I injected into muscle into my stomach once and the pain was awful. Hope that helps!

Hi, Ive been on copaxone for the last four months. It sounds like you may have injected into muscle. I change the autoinjector ito the setting of 6 for my arms and thighs and to 8 for stomach and hips. I think I injected into muscle into my stomach once and the pain was awful. Hope that helps!

Not something I ever had. Needle depth can make a big difference so definitely worth trying Lisa’s suggestion. If it happens again, you can always miss out your arms.

Karen x

Hi

This sounds like an injection into muscle.

I have been on Copaxone 4+ years and this has happened a few times.

I avoid arm injections now and just inject into 6 spots.

If it happens again you van conntact the Connections helpline (0800 085 1676) for information.

take care

Neil